Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Treatment for severe headache

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5293 Questions
My sister is experiencing a severe headache, Kindly suggest.
Posted Sat, 15 Mar 2014 in Headache and Migraines
Answered by Dr. Sudhir Kumar 6 hours later
Brief Answer: Commonest cause is migraine. Detailed Answer: Hi, Thank you for posting your query. The most common cause of headache in your sister could be migraine. In migraine, headache can be severe, and associated with nausea or vomiting. Increased sensitivity to light and noise may be present. For pain relief, she can take diclofenac or rizatriptan tablets. If headaches are frequent, then, preventive medications such as flunarizine, beta blockers or topiramate may be used. If headache does not get better, then, brain scan such as CT or MRI scan may be done. I hope my answer helps. Please get back if you have any follow up queries or if you require any additional information. Wishing you good health, Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist Apollo Hospitals, Hyderabad, India Click on this link to ask me a DIRECT QUERY: My BLOG:
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor